Hi this is Dan. I'm a 68 year old male that lives in the woods of northern Wisconsin. I have numerous symptoms that led to a decent Parkinson's Disease diagnosis. The diagnosis helped to explain some of the symptoms that I was experiencing in the last, oh actually, couple of years. At this point in time I feel like I am able to deal with the symptoms. Probably most frustrating is the unpleasant reactions to the carbidopa-levodopa medication. Not seeing any positive effects after a month-and-a-half on the medication. Basically feel light-headed, dizzy, disoriented, fatigue while taking this medication. I'm seeing a new neurologist tomorrow and hopefully willl get some guidance on how to deal with this medication issue. Is this reaction to the carbidopa-levodopa uncommon?
I just have minor tremors in my right thumb. I've been doing a lot of research on dealing with Parkinson's. Luckily for me I enjoy vigorous exercise and continue to do that. I'm also looking into starting Big and Loud therapy.
in 1992 I had a serious accident that resulted in numerous fractures in my right leg. This makes exercising more difficult just dealing with the pain and swelling. Though complicated, I'm looking into a knee replacement sometime next spring if I feel that I have a handle on dealing with the PD.
Thanks for your help. I look forward to being a member iof Mayo Clinic Connect